Distributive lattices with a dual homomorphic operation

Studia Logica 38 (2):201 - 209 (1979)
Abstract
The lattices of the title generalize the concept of a De Morgan lattice. A representation in terms of ordered topological spaces is described. This topological duality is applied to describe homomorphisms, congruences, and subdirectly irreducible and free lattices in the category. In addition, certain equational subclasses are described in detail.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370442
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,836
Through your library
References found in this work BETA
The Development of Logic.W. C. Kneale - 1962 - Oxford University Press.
An Algebraic Approach to Non-Classical Logics.Helena Rasiowa - 1974 - Warszawa, Pwn - Polish Scientific Publishers.
Lectures on Boolean Algebras.Paul R. Halmos - 1966 - Journal of Symbolic Logic 31 (2):253-254.

Add more references

Citations of this work BETA
Duality for Algebras of Relevant Logics.Alasdair Urquhart - 1996 - Studia Logica 56 (1-2):263 - 276.
Distributive Lattices with a Dual Endomorphism.H. P. Sankappanavar - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (25-28):385-392.

View all 14 citations / Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
25 ( #231,032 of 2,231,661 )

Recent downloads (6 months)
5 ( #120,372 of 2,231,661 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature